Differential and Integral Equations

On sieved orthogonal polynomials. VI. Differential equations

Joaquin Bustoz, Mourad E. H. Ismail, and Jet Wimp

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 4 (1990), 757-766.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700415

Mathematical Reviews number (MathSciNet)
MR1044218

Zentralblatt MATH identifier
0719.33005

Subjects
Primary: 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]
Secondary: 34A30: Linear equations and systems, general

Citation

Bustoz, Joaquin; Ismail, Mourad E. H.; Wimp, Jet. On sieved orthogonal polynomials. VI. Differential equations. Differential Integral Equations 3 (1990), no. 4, 757--766. https://projecteuclid.org/euclid.die/1372700415


Export citation